# SDR REXA2014091600977

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 LT WING 584ET & RT WING 684ET FLAP VANE ACCESS PANELS SHOW CHAFING. EVALUATED DAMAGE ON PANELS 584ET & 684ET FOUND TO OUT OF LIMITS.  MATCH DRILLED NEW PANELS IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.  7 PAINTED IAW SRM 51-25-01-001-001-A01.
